`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 35,Number 5,     May 2015

1

On the integrability of polynomial vector fields in the plane by means of Picard-Vessiot theory    Pages : 1767 - 1800

Primitivo B. Acosta-Humánez,  J. Tomás Lázaro,  Juan J. Morales-Ruiz and Chara Pantazi

 Abstract       References       Full Text      Related Articles

2

The magnetic ray transform on Anosov surfaces    Pages : 1801 - 1816

Gareth Ainsworth

 Abstract       References       Full Text      Related Articles

3

Actions of solvable Baumslag-Solitar groups on surfaces with (pseudo)-Anosov elements    Pages : 1817 - 1827

Juan Alonso,  Nancy Guelman and Juliana Xavier

 Abstract       References       Full Text      Related Articles

4

Lipschitz perturbations of expansive systems    Pages : 1829 - 1841

Alfonso Artigue

 Abstract       References       Full Text      Related Articles

5

A variational approach to reaction-diffusion equations with forced speed in dimension 1    Pages : 1843 - 1872

Juliette Bouhours and Grégroie Nadin

 Abstract       References       Full Text      Related Articles

6

Stability of singular limit cycles for Abel equations    Pages : 1873 - 1890

José Luis Bravo,  Manuel Fernández and Armengol Gasull

 Abstract       References       Full Text      Related Articles

7

Global bounded solutions of the higher-dimensional Keller-Segel system under smallness conditions in optimal spaces    Pages : 1891 - 1904

Xinru Cao

 Abstract       References       Full Text      Related Articles

8

$L^q$-Extensions of $L^p$-spaces by fractional diffusion equations    Pages : 1905 - 1920

Der-Chen Chang and Jie Xiao

 Abstract       References       Full Text      Related Articles

9

Radial stability of periodic solutions of the Gylden-Meshcherskii-type problem    Pages : 1921 - 1932

Jifeng Chu,  Pedro J. Torres and Feng Wang

 Abstract       References       Full Text      Related Articles

10

Topological defects in the abelian Higgs model    Pages : 1933 - 1968

Magdalena Czubak and Robert L. Jerrard

 Abstract       References       Full Text      Related Articles

11

Integrability of potentials of degree $k \neq \pm 2$. Second order variational equations between Kolchin solvability and Abelianity    Pages : 1969 - 2009

Guillaume Duval and Andrzej J. Maciejewski

 Abstract       References       Full Text      Related Articles

12

A note on the Cauchy problem of a modified Camassa-Holm equation with cubic nonlinearity    Pages : 2011 - 2039

Ying Fu

 Abstract       References       Full Text      Related Articles

13

Blow-up for the two-component Camassa--Holm system    Pages : 2041 - 2051

Katrin Grunert

 Abstract       References       Full Text      Related Articles

14

Short-wavelength instabilities of edge waves in stratified water    Pages : 2053 - 2066

Delia Ionescu-Kruse

 Abstract       References       Full Text      Related Articles

15

Wolff type potential estimates and application to nonlinear equations with negative exponents    Pages : 2067 - 2078

Yutian Lei

 Abstract       References       Full Text      Related Articles

16

Projection methods and discrete gradient methods for preserving first integrals of ODEs    Pages : 2079 - 2098

Richard A. Norton,  David I. McLaren,  G. R. W. Quispel,  Ari Stern and Antonella Zanna

 Abstract       References       Full Text      Related Articles

17

Unbounded regime for circle maps with a flat interval    Pages : 2099 - 2122

Liviana Palmisano

 Abstract       References       Full Text      Related Articles

18

One-parameter solutions of the Euler-Arnold equation on the contactomorphism group    Pages : 2123 - 2130

Stephen C. Preston and Alejandro Sarria

 Abstract       References       Full Text      Related Articles

19

Local integration by parts and Pohozaev identities for higher order fractional Laplacians    Pages : 2131 - 2150

Xavier Ros-Oton and Joaquim Serra

 Abstract       References       Full Text      Related Articles

20

On the least energy sign-changing solutions for a nonlinear elliptic system    Pages : 2151 - 2164

Yohei Sato and Zhi-Qiang Wang

 Abstract       References       Full Text      Related Articles

21

Random backward iteration algorithm for Julia sets of rational semigroups    Pages : 2165 - 2175

Rich Stankewitz and Hiroki Sumi

 Abstract       References       Full Text      Related Articles

22

Center of planar quintic quasi--homogeneous polynomial differential systems    Pages : 2177 - 2191

Yilei Tang,  Long Wang and Xiang Zhang

 Abstract       References       Full Text      Related Articles

23

Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity    Pages : 2193 - 2207

Kazuo Yamazaki

 Abstract       References       Full Text      Related Articles

24

Sharper estimates on the eigenvalues of Dirichlet fractional Laplacian    Pages : 2209 - 2225

Selma Yildirim Yolcu and Türkay Yolcu

 Abstract       References       Full Text      Related Articles

25

Minimal period problems for brake orbits of nonlinear autonomous reversible semipositive Hamiltonian systems    Pages : 2227 - 2272

Duanzhi Zhang

 Abstract       References       Full Text      Related Articles

26

Dynamics of hyperbolic meromorphic functions    Pages : 2273 - 2298

Jian-Hua Zheng

 Abstract       References       Full Text      Related Articles

27

Boundedness and blow-up for a chemotaxis system with generalized volume-filling effect and logistic source    Pages : 2299 - 2323

Pan Zheng,  Chunlai Mu and Xuegang Hu

 Abstract       References       Full Text      Related Articles